MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CYSTO URETEROSCOPY

Medline Industries, LP MEDLINE; CYSTO URETEROSCOPY
Catalog Number DYNJ57039B
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ky was all over inside of pack when opened.Unable to use drapes/gowns due to ky being all over everything in the pack.
 
Additional Manufacturer Narrative
The account reported finding lube leaked in pack, and the customer stated they were unable to use drapes/gowns due to ky being all over everything in the pack.The pack production record was reviewed and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue; the finished good pack build, account complaint history, component complaint history, and vendor batch record/customer complaint log/retain samples were also reviewed, and no sample or photo was received for medline's investigation.Based on the complaint details, medline was not able to confirm the defect, and the vendor was unable to confirm the complaint.Without a sample it is difficult to determine a true root cause for the reported issue; the vendor stated no further action is required at this time and will continue to monitor and trend complaints.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CYSTO URETEROSCOPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50853102
Report Number1417592-2026-47301
Device Sequence Number21209318
Product Code LRO
UDI-Device Identifier40193489353434
UDI-Public40193489353434
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ57039B
Device Lot Number24EBC880
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown